Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jun 26, 2021, 4:53 AM CDT for Creek County, Okfuskee County, Oklahoma. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2021, 4:53 AM CDT (09:53 UTC)
- Expired
- Jun 26, 2021, 6:00 AM CDT
- In force
- 67 min
- Issued by
- NWS Tulsa, OK
Counties Creek County, OK, Okfuskee County, OK
The radar
The Norman radar (KTLX), 84 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.9 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1507 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1381 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted.
255
WWUS84 KTSA 260953
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
453 AM CDT Sat Jun 26 2021
OKZ054-059-060-064>066-261100-
Tulsa OK-Okmulgee OK-Osage OK-Okfuskee OK-Pawnee OK-Creek OK-
453 AM CDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...CREEK...
SOUTHEASTERN PAWNEE...NORTHWESTERN OKMULGEE...WEST CENTRAL TULSA AND
OKFUSKEE COUNTIES UNTIL 600 AM CDT...
At 453 AM CDT, strong thunderstorms were located along a line
extending from near Yale to 5 miles south of Stroud to 4 miles south
of Prague. Movement was northeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Sand Springs... Bristow...
Okemah... Sapulpa...
Okfuskee... Cleveland...
Mannford... Drumright...
Boley... Kellyville...
Oilton... Depew...
Paden... Jennings...
Westport... Osage...
Slick... Hallett...
Terlton... Castle...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 212 and 229.
Interstate 44 between mile markers 178 and 212.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3641 9612 3592 9609 3539 9613 3536 9644
3546 9644 3546 9647 3543 9650 3543 9652
3546 9654 3544 9657 3541 9654 3539 9654
3541 9658 3540 9662 3616 9662 3616 9674
3623 9675
TIME...MOT...LOC 0953Z 240DEG 30KT 3613 9669 3567 9665 3542 9672
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 26, 2:46 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 26, 2:46 AM CDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 246 AM CDT Sat Jun 26 2021 .DISCUSSION... A period of unsettled weather is on tap for eastern Oklahoma and western Arkansas through this forecast period with numerous rounds of showers and storms anticipated this weekend and into next week. While there is the potential for strong to severe storms during this time, heavy rain and the potential for flooding across northeast Oklahoma will be more of a concern. A flash flood watch will be issued this morning for portions of northeast Oklahoma that will run through tonight. This watch may end up be extended in time and in coverage as we move into Sunday. Storms are ongoing this morning across northeast Oklahoma as an MCV moves across Osage County. Additional showers and storms are expected to spread into the area from the west later this morning. Locally heavy rains will be possible with the storms this morning. These initial storms are expected to diminish late morning/early afternoon as they push east into Arkansas. Additional thunderstorms are then expected to develop later this afternoon and evening in the vicinity of remnant outflow boundaries and in the vicinity of a slow moving cold front that is forecast to stall to the west of the area this evening. The showers and storms that develop near the stalling front will then spread into eastern Oklahoma and eventually portions of western Arkansas tonight. With precipitable water values around two inches, heavy rain will be a concern with this activity. The shower and storm chances continue Sunday and into next week as the upper level pattern becomes rather stagnant with a broad trough over the region through mid-week. This trough and a weakening surface front just to our west will interact with the moist airmass in place across the region to produce the daily rain chances. The highest chances will generally be across northeast Oklahoma and lowest across southeast Oklahoma and west-central Arkansas. Late next week, there are indications that a significant upper level trough will evolve across the eastern US that will push a cold front into the area which will continue the potential for showers and storms. Have stayed close to the NBM guidance for much of the forecast period. && .PRELIMINARY POINT TEMPS/POPS... TUL 88 72 85 71 / 90 90 90 70 FSM 93 75 90 72 / 30 30 70 50 MLC 89 72 86 70 / 30 50 70 60 BVO 85 70 83 68 / 100 100 70 60 FYV 89 70 86 68 / 60 60 80 60 BYV 89 71 86 69 / 60 60 80 60 MKO 88 72 85 70 / 60 80 80 70 MIO 85 70 84 68 / 100 90 90 70 F10 89 71 84 69 / 60 90 80 70 HHW 90 74 89 71 / 20 30 40 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && LONG TERM....10
Hazardous weather outlook, Jun 25, 9:26 PM CDT, 7 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 926 PM CDT Fri Jun 25 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 926 PM CDT Fri Jun 25 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Northwest of Interstate 44 in northeast Oklahoma. ONSET...Late Evening. HEAVY RAIN. RISK...Limited. AREA...Near the Kansas border in northeast Oklahoma. ONSET...Late Evening. DISCUSSION... Thunderstorm chances will increase late this evening and overnight across northeast Oklahoma in association with the slow approach of a cold front. While widespread severe weather is not expected, available instability will support a limited potential for large hail and damaging winds with the strongest storms. Locally heavy rain will also be possible across northeast Oklahoma with these storms. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY AND SUNDAY...Thunderstorm Potential...Heavy Rain Potential. MONDAY THROUGH THURSDAY...Thunderstorm Potential. EXTENDED DISCUSSION... An active weather pattern will persist through the weekend and into next week, leading to multiple periods of showers and thunderstorms. Heavy rainfall will be the primary concern, especially this weekend. Through the middle of next week, rainfall totals in the 3 to 5 inch range are forecast in northeast Oklahoma and far northwest Arkansas, with totals from 1 to 3 inches across the rest of the area. Both flash flooding and mainstem river flooding may result. In addition, strong to severe storms may occur, but the overall threat currently appears secondary to the heavy rain and flooding concerns. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 25, 11:19 PM CDT, 5 hours 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1119 PM CDT Fri Jun 25 2021
OKZ054-059-064-260515-
Osage OK-Pawnee OK-Creek OK-
1119 PM CDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR OSAGE...NORTHWESTERN CREEK AND
PAWNEE COUNTIES UNTIL 1215 AM CDT...
At 1118 PM CDT, strong thunderstorms were located along a line
extending from 2 miles east of Hardy to 4 miles southeast of Marland
to 2 miles east of Coyle. Movement was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Pawhuska... Pawnee...
Hominy... Cleveland...
Mannford... Drumright...
Fairfax... Oilton...
Shidler... Wynona...
Kaw City... Jennings...
Ralston... Westport...
Osage... Burbank...
Hallett... Blackburn...
Terlton... Shamrock...
This includes Interstate 44 near mile marker 195.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3700 9600 3674 9613 3616 9630 3588 9633
3587 9662 3616 9662 3616 9682 3624 9682
3625 9692 3633 9693 3634 9703 3651 9703
3658 9689 3659 9705 3663 9705 3669 9700
3669 9693 3675 9689 3678 9675 3700 9675
TIME...MOT...LOC 0418Z 254DEG 38KT 3697 9674 3653 9709 3595 9720Special weather statement, Jun 26, 12:15 AM CDT, 4 hours 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1215 AM CDT Sat Jun 26 2021
OKZ054-055-059-060-064-260600-
Tulsa OK-Osage OK-Pawnee OK-Washington OK-Creek OK-
1215 AM CDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR OSAGE...NORTHERN CREEK...WESTERN
WASHINGTON...SOUTHEASTERN PAWNEE AND NORTHWESTERN TULSA COUNTIES
UNTIL 100 AM CDT...
At 1214 AM CDT, strong thunderstorms and an associated outflow
boundary were located along a line extending from 7 miles south of
Cedar Vale to 3 miles south of Osage to 2 miles northeast of
Drumright. Movement was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms and
outflow boundary.
Locations in or near the path include...
Tulsa... Bartlesville...
Sand Springs... Pawhuska...
Skiatook... Hominy...
Cleveland... Mannford...
Barnsdall... Sperry...
Oilton... Wynona...
Ochelata... Jennings...
Avant... Westport...
Osage... Hallett...
Blackburn... Terlton...
This includes Interstate 44 between mile markers 211 and 218.
LAT...LON 3700 9596 3622 9599 3601 9605 3599 9662
3616 9662 3616 9672 3700 9657
TIME...MOT...LOC 0514Z 267DEG 36KT 3700 9649 3624 9640 3602 9656Special weather statement, Jun 26, 4:53 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
453 AM CDT Sat Jun 26 2021
OKZ054-059-060-064>066-261100-
Tulsa OK-Okmulgee OK-Osage OK-Okfuskee OK-Pawnee OK-Creek OK-
453 AM CDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...CREEK...
SOUTHEASTERN PAWNEE...NORTHWESTERN OKMULGEE...WEST CENTRAL TULSA AND
OKFUSKEE COUNTIES UNTIL 600 AM CDT...
At 453 AM CDT, strong thunderstorms were located along a line
extending from near Yale to 5 miles south of Stroud to 4 miles south
of Prague. Movement was northeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Sand Springs... Bristow...
Okemah... Sapulpa...
Okfuskee... Cleveland...
Mannford... Drumright...
Boley... Kellyville...
Oilton... Depew...
Paden... Jennings...
Westport... Osage...
Slick... Hallett...
Terlton... Castle...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 212 and 229.
Interstate 44 between mile markers 178 and 212.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3641 9612 3592 9609 3539 9613 3536 9644
3546 9644 3546 9647 3543 9650 3543 9652
3546 9654 3544 9657 3541 9654 3539 9654
3541 9658 3540 9662 3616 9662 3616 9674
3623 9675
TIME...MOT...LOC 0953Z 240DEG 30KT 3613 9669 3567 9665 3542 9672The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 11:19 PM CDT | Special Weather Statement | TSA | Creek, Osage, Pawnee | 56 min |
| Jun 26, 12:15 AM CDT | Special Weather Statement | TSA | Osage | 45 min |
| Jun 26, 2:53 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, McIntosh and 11 more | 52 hr |
| Jun 26, 4:32 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Nowata, Osage, Ottawa, Pawnee and 3 more | 3 hr |
| Jun 26, 5:38 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 8 hr |
| Jun 26, 5:42 AM CDT | Special Weather Statement | TSA | Okmulgee, Tulsa | 48 min |
| Jun 26, 6:24 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Wagoner | 51 min |
| Jun 26, 6:33 AM CDT | Areal Flood Advisory | TSA | Mayes, Rogers, Tulsa, Wagoner | 117 min |
| Jun 26, 6:39 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 14 min |
| Jun 26, 6:56 AM CDT | Special Weather Statement | TSA | Delaware, Mayes | 49 min |
| Jun 26, 7:42 AM CDT | Special Weather Statement | TSA | Delaware | 33 min |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.